# SDR SIMA20141220008

- Difficulty date: December 20, 2014
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 10,962 hours, 7,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC6703316611
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT RT FLOOR WEB IS CRACKED BY THE ADG PUMP.  APPROX 3/8 INCH LONG.  REPAIRED RT FLOOR WEB IAW ETN-CR-53-099.
